Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Counting $ p$-subgroups


Author: Ernst Snapper
Journal: Proc. Amer. Math. Soc. 39 (1973), 81-82
MSC: Primary 20D20
DOI: https://doi.org/10.1090/S0002-9939-1973-0314972-0
MathSciNet review: 0314972
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There are many theorems which state that the number of $ p$-subgroups of a finite group, where these $ p$-subgroups satisfy varying conditions, is congruent $ 1\operatorname{modulo} p$. We derive here a simple theorem which has all these special theorems as corollaries.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D20

Retrieve articles in all journals with MSC: 20D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0314972-0
Keywords: $ p$-subgroup, $ p$-group
Article copyright: © Copyright 1973 American Mathematical Society